


default search action
"On a solvable system of p difference equations of higher order."
Yacine Halim et al. (2022)
- Yacine Halim, Amira Khelifa, Messaoud Berkal
, Abderrahmane Bouchair:
On a solvable system of p difference equations of higher order. Period. Math. Hung. 85(1): 109-127 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.